MAUDE Adverse Event Report: NEODENT - JJGC S.A. ALVIM IMPLANT WITH MOUNT (3.3)3.5X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. ALVIM IMPLANT WITH MOUNT (3.3)3.5X13 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.218
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 01/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Considering the surgical methodology, it was seen that the dentist made immediate load with a low torque (32n.Cm), witch is not indicated.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 21 days the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.Moreover, 15n.Cm of primary stability was achieved, the patient presented insufficient bone quality/quantity (bone type iii), immediate load procedure was done and immediate implant was performed.

Brand Name
ALVIM IMPLANT WITH MOUNT (3.3)3.5X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9695580
Report Number3008261720-2020-00707
Device Sequence Number16613752
Product Code DZE
UDI-Device Identifier07898237566818
UDI-Public07898237566818
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/11/2020
Report Date (Section F) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2017
Device Model Number109.218
Device Catalogue Number109.218
Device Lot Number800046190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/11/2020
Device Age59 MO
Event Location Other
Date Report to Manufacturer01/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;